# SDR AALA202206076897

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 20,499 hours, 9,228 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DOES NOT OPEN FROM FLIGHT DECK SIDE, HANDLE INOPERATIVE. REPLACED FLIGHT DECK DOOR LATCH MECHANISM (AALA202206076897) AND UPPER  STRIKER LATCH MECHANISM (AALA202206073131) PER AMM 52-51-21-400-001-A.
